# SDR CA020201003

- Difficulty date: January 18, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249047
- Condition: Failed
- Location: Propeller
- Part time: 11,881 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: C

## Discrepancy

(CAN) JOURNEY LOG:  TAKEOFF ABORTED DUE TO ENGINE NR 2 TORQUE NOT PASSING 60 PERCENT. ON SHUTDOWN PROP NR 2 WOULD NOT FEATHER. AIRCRAFT RETURNED TO GATE DUE TO NR 2 ENGINE SLUGGISH TO ACCELERATE, PROP FOUND NOT TO BE FEATHERING AUTOMATICALLY OR MANUALLY.  INSPECTION ON PROP HUB ASSEMBLY, PCU REPLACED AS PER MM, ENGINE RUNS CARRIED OUT, OK. REPLACEMENT OF THE PCU WAS THE FINAL FIX.
